# SDR CALA2021092401667

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Stringer
- Part number: D5347552623000
- Condition: Corroded
- Location: Str38rfr56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 37R AND STRG 38R BTW FR56-58. REPLACED STRG 37R AND STRG 38R BTW FR56-58 IAW 320 SRM 51-72- 11; SRM 51-42-11 REV 137. THIS REPAIR BY REPLACEMENT IS CLASSIFIED AS MAYOR CAT "A" REPAIR WITH NO ADDITIONAL REQUIREMENTS.
